You were very fortunate to find the ovarian cancer at Stage 1. Almost 70% have spread before they are diagnosed. There are several comments to make. One is that ovarian cancer is usually not associated with a risk of taking estrogen. Two is that both colon and breast cancer are associated with an increased risk of ovarian cancer. You might want to be checked for the BRCa! and 2 genes as they are more often present in such cases as yours. Three is I don't see why you would need a high dose of anything. Often very 'small' doses of medications or hormones can give quite 'large' results. Always start with very small doses and see if that is enough. Four is a sluggish mind that is affecting your work is a very real reason to consider hormones. You are a young woman and hopefully have a long life ahead of you so you don't want to be handicapped. It may be that you are not sleeping well. If that is the case you could try sleeping medications such as Lunesta or others and see if your memory increases. The pituitary tumor is not usually the cause of lower memory, especially if it is small. Finally, no, it is not too late for your memory. It will likely do better on estrogen but you have to weigh the risk and benefit. Waiting longer than 5 years to start estrogen might worsen things and waiting more than 10 years appears to have a clear negative effect. So now is the time to rethink your options. If you do take estrogen, you might not need testosterone which is usually given for decreased libido. But estrogen is likely more important for women than testosterone or at least as important.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.